Alert archive / New Jersey / Special Weather Statements in 2010
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 12, 2010, 11:21 PM EDT for 5 counties in New Jersey. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2010, 11:21 PM EDT (03:21 UTC)
- Expired
- Jul 13, 2010, 12:45 AM EDT
- In force
- 84 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Morris County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 76 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 3.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 63 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1373 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
935
WWUS81 KPHI 130321
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1121 PM EDT MON JUL 12 2010
NJZ001-007>010-012-015-PAZ069-130445-
BUCKS PA-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
SUSSEX NJ-WARREN NJ-
1121 PM EDT MON JUL 12 2010
...A CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS WITH HEAVY RAIN
WILL AFFECT BUCKS...HUNTERDON...MERCER...MIDDLESEX...MORRIS...
SOMERSET...SUSSEX AND WARREN COUNTIES...
AT 1115 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS WITH HEAVY RAIN 13 MILES
SOUTHWEST OF SOMERVILLE...MOVING NORTHEAST AT 30 MPH. THESE SHOWERS
AND THUNDERSTORMS WILL BE NEAR FLAGTOWN...BELLE MEAD AROUND 1130
PM...RARITAN...SOMERVILLE AROUND 1145 PM...MILLINGTON...WATCHUNG
AROUND MIDNIGHT...CHATHAM...MADISON AROUND 1215 AM...EAST HANOVER
AND BOONTON AROUND 1230 AM.
AS MUCH AS AN INCH OF RAIN MAY FALL IN LESS THAN 45 MINUTES WITH
THIS STORM. THIS MUCH RAIN COULD CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE WITH THIS STORM.
LAT...LON 4055 7424 4053 7423 4018 7459 4055 7526
4110 7469 4086 7431 4078 7437 4073 7437
4067 7445 4065 7445 4066 7440 4059 7444
4060 7431 4059 7429 4060 7423 4058 7419
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 12, 10:59 PM EDT, 22 minutes earlier.
Area forecast discussion, Jul 12, 10:59 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1059 PM EDT MON JUL 12 2010
.SYNOPSIS...
A WARM FRONT MOVING INTO THE MID ATLANTIC C STATES WAS CAUSING
CLUSTERS OF THUNDERSTORMS. ANOTHER FRONTAL BOUNDARY FROM THE
NORTHWEST IS FORECAST TO ARRIVE ON TUESDAY. WEAK LOW PRESSURE IS
EXPECTED TO DEVELOP ALONG THE FRONT AND IT SHOULD PASS OFF THE
COASTS OF DELAWARE AND NEW JERSEY ON TUESDAY NIGHT. WEAK HIGH
PRESSURE MAY INFLUENCE OUR REGION FROM WEDNESDAY INTO THURSDAY.
ANOTHER FRONT FROM THE NORTHWEST IS ANTICIPATED TO ARRIVE ON
FRIDAY NIGHT. IT SHOULD STALL OVER THE WEEKEND BEFORE LIFTING TO
THE NORTH EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THE FIRST BAND OF CONVECTION AHEAD OF THE MID LEVEL SHORT WAVE IN
THE BEST LOW LEVEL WARM AIR ADVECTION MOVING NORTHWEST OF
PHILADELPHIA AND DISSIPATING. IT IS STARTING TO FEEL THE LOSE OF
HEATING AND MOVING OUT OF THE BEST LOW LEVEL INSTABILITY. NEXT
COUPLE OF CELLS MOVING FROM LANCASTER TO BERKS COUNTY IS SHOWING
WHERE THE BEST LOW LEVEL INSTABILITY WILL LIKELY BE FOR THE NEXT
COUPLE OF HOURS.
THE SHEAR SHOULD RELAX A BIT AS THE SHORT WAVE PASSES...AND THE
MEAN LEVEL CAPE SHEAR IS STILL DECENT. THE STRIPE OF INSTABILITY
STRETCHES BACK INTO VIRGINIA AND MARYLAND...WHERE PRECIPITABLE
WATER VALUES REMAIN NEAR 1.80 INCHES. WATCHING THE COMPLEX NEAR
BALTIMORE...THINKING IT SHOULD FOLLOW THE BEST LOW TO MID LEVEL
THETA E RIDGING. AT THIS POINT...DO NOT BELIEVE THIS TO BE AS MUCH
AS SEVERE WEATHER THREAT AS FLOOD THREAT. THIS COMPLEX COULD TRACK
SOUTHEAST PENNSYLVANIA...;THROUGH AREAS THAT HAVE ALREADY SEEN AS
MUCH AS 1.35 INCHES OF RAIN/
OTHERWISE...WILL CONTINUE TO MENTION A CHANCE OUTSIDE OF THE MAIN
CONVECTIVE THREAT...BUT ACTIVITY HERE SHOULD BE MINIMAL. THE
EXCEPTION COULD BE SOUTHERNMOST DELAWARE...WHICH COULD GET INTO
THE ACTIVITY OVER SOUTHEAST VIRGINIA TOWARD 1000 UTC.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
IT WILL BE DIFFICULT TO TIME THE IMPULSES IN THE UPPER FLOW DURING
THE TUESDAY AND TUESDAY NIGHT TIME FRAME. WITH THE ABUNDANT LOW
LEVEL MOISTURE, IT APPEARS AS THOUGH SHOWERS AND THUNDERSTORMS
WILL REMAIN LIKELY. PRECIPITABLE WATER VALUES SHOULD BE GREATER
THAN 2 INCHES IN MUCH OF OUR FORECAST AREA, SO WE WILL MENTION THE
POTENTIAL FOR THE RAIN BEING HEAVY AT TIMES.
FOR TUESDAY. THE CLOUD COVER SHOULD KEEP TEMPERATURES FROM RISING
ABOVE THE LOWER AND MIDDLE 80S.
THE 1200 UTC GFS AND ECMWF PUSH A WEAK SURFACE WAVE OFF OUR COAST
ON TUESDAY NIGHT, WITH A TRAILING FRONTAL BOUNDARY LINGER IN THE
SOUTHERN PART OF OUR REGION INTO WEDNESDAY. WITH THE MAIN MID
LEVEL SHORT WAVE PASSING OVERHEAD AT THAT TIME, WE WILL KEEP
CHANCE POPS IN THE FORECAST.
FOR WEDNESDAY, WE WILL FAVOR THE HIGHER MAV MAXIMUM TEMPERATURE
VALUES AS OPPOSED TO THOSE IN THE MET BULLETINS. THERE SHOULD BE A
FAIR AMOUNT OF SUNSHINE. THE 1200 UTC NAM IS LESS PROGRESSIVE THAN
THE GFS AND THE ECMWF AND IT MAY BE HOLDING CLOUDS OVER OUR REGION
FOR TOO LONG A PERIOD OF TIME INTO WEDNESDAY.
FOR WEDNESDAY NIGHT AND THURSDAY, AN UPPER RIDGE SHOULD POKE UP
OVER OUR REGION FROM THE SOUTHWEST. WE WILL NOT MENTION ANY
PRECIPITATION DURING THAT PERIOD. IT LOOKS AS THOUGH IT WILL BE
QUITE WARM AND HUMID ON THURSDAY WITH HEAT INDEX VALUES IN THE
NEIGHBORHOOD OF 100 IN OUR NORMALLY WARMER LOCATIONS.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
HEAT ADVISORY PRODUCTS POSSIBLE FOR FRIDAY AND SATURDAY WITH
SPOTTY HEAVY CONVECTION POSSIBLE FRIDAY NIGHT OR SATURDAY. HIGH
INDEX PROJECTED NEAR 100F IN PHL FRIDAY.
NO CHANGE IN THE OVERALL PATTERN OF ABOVE NORMAL TEMPERATURES IN
THIS EXTENDED PORTION OF THE FORECAST OR WELL BEYOND PER THE
00Z/12 NAEFS. THIS MONTH ALREADY AVERAGING 4 DEGREES ABOVE NORMAL
IN PHILADELPHIA FOR THE FIRST 11 DAYS.
WE ARE FCSTG A HEAT WAVE TO DEVELOP THURSDAY AND LAST AT LEAST INTO
THIS WEEKEND. CONFIDENCE ON THE HEAT WAVE NOT BEING INTERRUPTED BY
ONE DAY BELOW 90 IS AVG.
THE FCST POPS WERE INCREASED ABOVE HPC AND GFS GUIDANCE FOR SATURDAY
NEAR THE FRONTAL BOUNDARY AND THE EDGE OF THE MID LVL CAP. QUITE A
BIT OF INSTABILITY SHOULD BE PRESENT SATURDAY FOR HEAVY CONVECTION
ALONG WITH THE FRONTAL BOUNDARY AS LIFT.
SUNDAY...MODEL SIGNALS CONTINUE TO DRY OUT SFC TD'S BUT STILL HOT.
NEXT MONDAY/TUESDAY...MAY HAVE UNDERFORECAST POPS IN PULSES OF
WAA BUT FOR NOW REMAIN WITH HPC POPS INA CONTG HOT ABOVE NORMAL
TEMP PATTERN.
&&
.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
00Z TAFS ARE POSTED AND GENERIC AFTER 02Z SINCE TIMING OF THE NEXT
BATCHES OF OVERNIGHT SHOWERS. PLS FOLLOW RADAR TRENDS AND TAF
AMENDS. IFR CONDS ARE VARIANT WITH FORCING IN SHOWERS AND JUST
TRIED TO GIVE A GENERAL IMPRESSION OF WHAT WE EXPECT. REGION IN
THE FRONTAL ZONE NEXT 24 HOURS WITH POCKETS OF BRIEF BUT HEAVY
GUSTY CONVECTION.
TUE MORNING...A TREND FOR BOUNDARY LAYER SATURATION NEAR DAWN
SHOULD RESULT IN POCKETS OF LOWER CIGS/VSBY THAT IMPROVE TO VFR
CIGS/HAZE FORENOON TUE. CONFIDENCE AVG.
TUE AFTN...POCKETS OF IFR CONDS IN GUSTY HEAVY RAIN PRODUCING
TSTMS OTRW VFR CIGS. VARIABLE MAINLY SSE TO SW WIND UNDER 18KTS.
CONFIDENCE ABOVE AVG.
OUTLOOK...
SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN OVER THE REGION
THROUGH THE REMAINDER WEEK UNDER AN INCREASINGLY HOT AND HUMID
AIRMASS. CONDITIONS SHOULD REMAIN VFR FROM WEDNESDAY ONWARD WITH
WINDS MAINLY A SOUTHWESTERLY DIRECTION.
&&
.MARINE...
FAIRLY TRANQUIL CONDITIONS WILL PERSIST OVER THE WATERS THIS
EVENING EXCEPT IN ISO TSTMS. SSE WINDS AROUND 15 KNOTS AND THEN
WANE OVERNIGHT TO AROUND 10 KNOTS. THE CHANCES FOR SHOWERS AND
THUNDERSTORMS WILL CONTINUE THROUGH MOST OF THE DAY ON TUESDAY AS
A LOW PRESSURE SYSTEM NEARS FROM THE WEST AND PUSHES A COLD FRONT
THROUGH THE REGION. THE LOW PRESSURE SHOULD PASS NEARLY OVERHEAD
ON WEDNESDAY SO WINDS MAY BECOME A BIT MORE ERRATIC...OVERALL THEY
SHOULD REMAIN WESTERLY BEHIND THE FRONT.
SEAS WILL INCREASE TO 4 FEET LATE TUESDAY AND WEDNESDAY, BUT
CURRENT THINKING IS THAT THEY WILL NOT CLIMB TO SCA CRITERIA...NOR
WILL THE WINDS, ALTHOUGH IT WILL CLOSE. A TYPICAL SUMMER-LIKE
FORECAST WILL REMAIN ON TAP WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS THE REMAINDER OF THE WEEK AS THE AIRMASS REMAINS HOT
AND HUMID.
&&
.TIDES/COASTAL FLOODING...
STILL FEELING THE AFFECTS OF THE NEW MOON, TONIGHT'S HIGH TIDE
WILL BE SLIGHTLY HIGHER THAN SUNDAY NIGHTS HIGH TIDE. THESE HIGHER
ASTRONOMICAL TIDES COUPLED WITH A FAIRLY ROBUST SOUTHERLY FLOW,
WILL ALLOW TIDAL DEPARTURES TO RUN ABOUT A HALF FOOT ABOVE CURRENT
PREDICTED HEIGHTS. A COASTAL FLOOD ADVISORY HAS BEEN ISSUED FOR
MINOR TIDAL FLOODING FROM 23Z TO 04Z TONIGHT FOR THE NEW JERSEY
OCEAN FRONT COUNTIES WITH CUMBERLAND AND CAPE MAY COUNTIES ALONG
THE DELAWARE BAY. HIGH TIDE WILL OCCUR AROUND 845PM IN ATLANTIC
CITY, 904PM AT SANDY HOOK, AND CLOSER TO 10PM AT CAPE MAY.
CAPE 6.12 FT AT 848 EDT TONIGHT...0.5 FT ABOVE PREDICTED. BELOW
TIDAL INUNDATION FS NOW.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR
NJZ012>014-020>027.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...IOVINO
NEAR TERM...HAYES
SHORT TERM...IOVINO
LONG TERM...DRAG
AVIATION...DRAG/HEAVENER
MARINE...DRAG/HEAVENER
TIDES/COASTAL FLOODING...HEAVENERHazardous weather outlook, Jul 12, 4:46 PM EDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 446 PM EDT MON JUL 12 2010 PAZ054-060-061-132100- CARBON-BERKS-LEHIGH- 446 PM EDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THUNDERSTORMS MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. THUNDERSTORMS THIS EVENING MAY BE ACCOMPANIED BY HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007>010-PAZ055-062-132100- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MONROE-NORTHAMPTON- 446 PM EDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THUNDERSTORMS MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012>014-020-026-027-132100- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 446 PM EDT MON JUL 12 2010 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. THUNDERSTORMS MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-PAZ067-068-070-132100- NEW CASTLE-CHESTER-MONTGOMERY-DELAWARE- 446 PM EDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THUNDERSTORMS MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. THUNDERSTORMS THIS EVENING MAY BE ACCOMPANIED BY HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. AN EXCESSIVE HEAT ADVISORY OR WARNING MAY BECOME NECESSARY FOR THURSDAY AND/OR FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ015-017>019-PAZ069-071-132100- MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-BUCKS-PHILADELPHIA- 446 PM EDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THUNDERSTORMS MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. AN EXCESSIVE HEAT ADVISORY OR WARNING MAY BECOME NECESSARY FOR THURSDAY AND/OR FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-132100- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 446 PM EDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TONIGHT. THUNDERSTORMS MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. THUNDERSTORMS THIS EVENING MAY BE ACCOMPANIED BY HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ021>025-132100- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC- 446 PM EDT MON JUL 12 2010 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. THUNDERSTORMS MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ016-132100- DELAWARE BEACHES-SALEM- 446 PM EDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THUNDERSTORMS MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-132100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 446 PM EDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THUNDERSTORMS MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 12, 6:39 PM EDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
639 PM EDT MON JUL 12 2010
PAZ060>062-067>071-122340-
BERKS PA-BUCKS PA-CHESTER PA-DELAWARE PA-LEHIGH PA-MONTGOMERY PA-
NORTHAMPTON PA-PHILADELPHIA PA-
639 PM EDT MON JUL 12 2010
...STRONG THUNDERSTORMS WILL AFFECT BERKS...BUCKS...CHESTER...
DELAWARE...LEHIGH...MONTGOMERY...NORTHAMPTON AND PHILADELPHIA
COUNTIES...
AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST
OF LEHIGHTON TO 9 MILES EAST OF WEST CHESTER...MOVING NORTHEAST AT
25 TO 30 MPH. THE THUNDERSTORMS WILL BE NEAR TROUT LAKE...ROXBOROUGH
AROUND 645 PM...WISSINOMING...ZIONSVILLE AROUND 700 PM...TACONY...
SPRINGTOWN AROUND 715 PM...AND FERNDALE AROUND 730 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH, SMALL HAIL, AND OCCASIONAL DANGEROUS CLOUD TO
GROUND LIGHTNING ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4083 7537 4010 7488 3996 7516 3996 7549
4069 7588
RPWSpecial weather statement, Jul 12, 8:12 PM EDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
812 PM EDT MON JUL 12 2010
PAZ060-067-130115-
BERKS PA-CHESTER PA-
812 PM EDT MON JUL 12 2010
...A STRONG THUNDERSTORM WILL AFFECT BERKS AND CHESTER COUNTIES...
AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES SOUTHEAST OF LANCASTER...MOVING
NORTHEAST AT 30 TO 35 MPH. THE THUNDERSTORM WILL BE NEAR ATGLEN...
PARKESBURG AROUND 815 PM...GLENMOORE...HONEY BROOK AROUND 830 PM...
PUGHTOWN...ELVERSON AROUND 845 PM...CEDARVILLE AND VALLEY FORGE
AROUND 900 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH, SMALL HAIL, AND DANGEROUS CLOUD TO GROUND
LIGHTNING ARE POSSIBLE WITH THIS STORM.
LAT...LON 3985 7603 3987 7601 3992 7601 3999 7599
4003 7595 4011 7595 4014 7590 4019 7598
4034 7585 4008 7545 3974 7608 3975 7610
RPWSpecial weather statement, Jul 12, 8:40 PM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 840 PM EDT MON JUL 12 2010 NJZ018-019-PAZ068-069-071-130145- BUCKS PA-CAMDEN NJ-MONTGOMERY PA-NORTHWESTERN BURLINGTON NJ- PHILADELPHIA PA- 840 PM EDT MON JUL 12 2010 ...THUNDERSTORMS WILL AFFECT BUCKS...BURLINGTON...CAMDEN... MONTGOMERY AND PHILADELPHIA COUNTIES... AT 832 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES SOUTHWEST OF PHILADELPHIA...MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR ROCKLEDGE... PHILADELPHIA AROUND 845 PM...FEASTERVILLE...CHURCHVILLE AROUND 900 PM...NEWTOWN AND VILLAGE SHIRES AROUND 915 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 35 MPH, SMALL HAIL, AND DANGEROUS CLOUD TO GROUND LIGHTNING ARE POSSIBLE WITH THIS STORM. LAT...LON 4038 7499 4014 7473 3986 7510 4005 7527 RPW
Special weather statement, Jul 12, 9:53 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
953 PM EDT MON JUL 12 2010
PAZ067>069-130300-
BUCKS PA-CHESTER PA-MONTGOMERY PA-
953 PM EDT MON JUL 12 2010
...A STRONG THUNDERSTORM WILL AFFECT BUCKS...CHESTER AND MONTGOMERY
COUNTIES...
AT 948 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF WEST CHESTER...MOVING
NORTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR KULPSVILLE...
EAGLEVILLE AROUND 1000 PM...HATFIELD...FRICKS AROUND 1015 PM...
DUBLIN...PIPERSVILLE AROUND 1030 PM...TINICUM TOWNSHIP AND OTTSVILLE
AROUND 1045 PM. ADDITIONAL STORMS MAY AFFECT OTHER AREAS.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 35 MPH, SMALL HAIL, AND DANGEROUS CLOUD TO GROUND
LIGHTNING ARE POSSIBLE WITH THIS STORM.
LAT...LON 4059 7523 4032 7496 4007 7540 3994 7553
4024 7565
RPWSpecial weather statement, Jul 12, 10:42 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1042 PM EDT MON JUL 12 2010
PAZ060-067-068-130345-
BERKS PA-CHESTER PA-MONTGOMERY PA-
1042 PM EDT MON JUL 12 2010
...A STRONG THUNDERSTORM WITH HEAVY RAIN WILL AFFECT BERKS...CHESTER
AND MONTGOMERY COUNTIES...
AT 1037 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES EAST OF LANCASTER...MOVING NORTHEAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR HONEY BROOK AROUND 1045 PM...
NEW MORGAN...ELVERSON AROUND 1100 PM...KENHORST...READING AROUND 1115
PM...LAURELDALE...TEMPLE AROUND 1130 PM...FLEETWOOD AND LYONS AROUND
1145 PM.
AS MUCH AS AN INCH OF RAIN MAY FALL IN LESS THAN 45 MINUTES WITH
THIS STORM. THIS MUCH RAIN COULD CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE WITH THIS STORM.
LAT...LON 4056 7616 4058 7609 4060 7605 4059 7603
4063 7601 4067 7590 4042 7549 4004 7595
4011 7595 4014 7590 4030 7614 4035 7619
HAYESSpecial weather statement, Jul 12, 11:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1121 PM EDT MON JUL 12 2010
NJZ001-007>010-012-015-PAZ069-130445-
BUCKS PA-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
SUSSEX NJ-WARREN NJ-
1121 PM EDT MON JUL 12 2010
...A CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS WITH HEAVY RAIN
WILL AFFECT BUCKS...HUNTERDON...MERCER...MIDDLESEX...MORRIS...
SOMERSET...SUSSEX AND WARREN COUNTIES...
AT 1115 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS WITH HEAVY RAIN 13 MILES
SOUTHWEST OF SOMERVILLE...MOVING NORTHEAST AT 30 MPH. THESE SHOWERS
AND THUNDERSTORMS WILL BE NEAR FLAGTOWN...BELLE MEAD AROUND 1130
PM...RARITAN...SOMERVILLE AROUND 1145 PM...MILLINGTON...WATCHUNG
AROUND MIDNIGHT...CHATHAM...MADISON AROUND 1215 AM...EAST HANOVER
AND BOONTON AROUND 1230 AM.
AS MUCH AS AN INCH OF RAIN MAY FALL IN LESS THAN 45 MINUTES WITH
THIS STORM. THIS MUCH RAIN COULD CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE WITH THIS STORM.
LAT...LON 4055 7424 4053 7423 4018 7459 4055 7526
4110 7469 4086 7431 4078 7437 4073 7437
4067 7445 4065 7445 4066 7440 4059 7444
4060 7431 4059 7429 4060 7423 4058 7419
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 4:46 AM EDT | Special Weather Statement | PHI | Salem | 59 min |
| Jul 13, 4:48 AM EDT | Special Weather Statement | PHI | Cumberland | 57 min |
| Jul 13, 9:17 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Mercer, Monmouth | 118 min |
| Jul 13, 10:28 AM EDT | Flash Flood Warning | PHI | Burlington, Camden, Mercer | 3 hr |
| Jul 13, 10:38 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 3 hr |
| Jul 13, 11:38 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Monmouth, Ocean | 2 hr |
| Jul 13, 12:19 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 2 hr |
| Jul 13, 2:02 PM EDT | Special Weather Statement | PHI | Burlington | 58 min |
| Jul 13, 2:20 PM EDT | Special Weather Statement | PHI | Monmouth | 35 min |
| Jul 13, 2:48 PM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 1 more | 19 hr |
| Jul 13, 3:00 PM EDT | Special Weather Statement | PHI | Mercer | 60 min |
| Jul 13, 3:08 PM EDT | Excessive Heat Watch | PHI | Burlington, Camden, Gloucester, Mercer | 63 hr |
| Jul 13, 3:15 PM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Monmouth, Ocean | 9 hr |
| Jul 13, 4:16 PM EDT | Special Weather Statement | PHI | Ocean | 59 min |
| Jul 13, 4:53 PM EDT | Special Weather Statement | PHI | Monmouth | 62 min |
| Jul 12, 8:12 PM EDT | Special Weather Statement | PHI | Chester | 63 min |
| Jul 12, 8:40 PM EDT | Special Weather Statement | PHI | Philadelphia | 65 min |
| Jul 12, 9:53 PM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 67 min |
| Jul 12, 10:42 PM EDT | Special Weather Statement | PHI | Berks | 63 min |
| Jul 12, 11:42 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 63 min |
| Jul 13, 12:52 AM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| Jul 13, 1:06 AM EDT | Areal Flood Advisory | PHI | Berks, Chester, Montgomery | 3 hr |
| Jul 13, 4:08 AM EDT | Areal Flood Advisory | PHI | Berks | 115 min |
| Jul 13, 5:58 AM EDT | Special Weather Statement | PHI | Delaware | 62 min |
| Jul 13, 6:07 AM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 113 min |
| Jul 13, 6:20 AM EDT | Flash Flood Warning | PHI | Delaware | 115 min |
| Jul 13, 7:42 AM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 4 hr |
| Jul 13, 9:31 AM EDT | Flash Flood Warning | PHI | Philadelphia | 8 hr |
| Jul 13, 9:41 AM EDT | Flash Flood Warning | PHI | Montgomery, Philadelphia | 2 hr |
| Jul 13, 5:29 PM EDT | Areal Flood Advisory | PHI | Philadelphia | 117 min |
| Jul 13, 2:58 AM EDT | Special Weather Statement | PHI | Queen Anne's, Talbot | 62 min |
| Jul 13, 3:25 AM EDT | Special Weather Statement | PHI | Kent, Queen Anne's, Talbot | 65 min |
| Jul 13, 3:33 AM EDT | Special Weather Statement | PHI | Cecil | 57 min |
| Jul 13, 3:51 AM EDT | Areal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 114 min |
| Jul 13, 5:39 AM EDT | Special Weather Statement | PHI | Caroline | 66 min |
| Jul 13, 5:48 AM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's, Talbot | 76 min |
| Jul 13, 6:30 AM EDT | Tornado Warning | PHI | Caroline | 45 min |
| Jul 13, 3:28 AM EDT | Special Weather Statement | PHI | Sussex | 62 min |
Nearby
Special Weather Statements in New Jersey, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.